# SDR QXEA200501382

- Difficulty date: October 24, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 1,874 hours, 1,307 cycles
- System (JASC): 8011 · Engine Starter
- Part: Switch
- Part number: 13739002
- Condition: Malfunctioned
- Location: Nr 2 Eng Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - DURING PUSHBACK FOR FLIGHT 2471, NR 2 ENGINE WILL NOT START.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PLACED ON MEL 80-11-3 RSI 346266.  MAINTENANCE REPLACED THE STARTER CONTROL VALVE ON 10/24 WITH NO HELP. MEL CONTINUED. ON 10/25 THE K32 RELAY ON THE PCB4 WAS REPLACED WITH NO HELP.  REPLACED THE NR 2 ENGINE FADEC WITH NO HELP.  REPLACED THE STOP SWITCH ON THE START CONTROL PANEL IN THE COCKPIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED.
